A Valencia region nursing body has asked people getting Johnson & Johnson COVID vaccines to visit their medical centre if they get persistent adverse side-effects three days after being inoculated.

The call has come from the Valencia College of Nursing(COEV) on the day that the first Johnson doses are going into arms in the Valencian Community.

Possible effects of taking the Johnson vaccine, along with the other brands, are muscle pain; redness or swelling of the vaccinated area or other nearby areas; fatigue; headaches; chills; and fever.

Those symptoms disappear normally after a day but the COEV is backing national Ministry of Health guidelines that a visit to a medical centre is in order if the side-effects continue.

COEV president, Juan Jose Tirado, said: “if any symptoms continue, then go and tell health staff what has happened and they can also then report any issues to a monitoring system that is used to report side effects of the Johnson vaccine.”

“Like in the case of the first AstraZeneca shots, people getting the Johnson dose should get medical advice if several days after the injection they suffer a persistent headache or bruises outside the area where the injection was given,” he added.

The European Medicines Agency (EMA) this week gave the go-ahead for the single-shot Johnson vaccine to be used.

It said that the advantages ‘are much greater than the risks’, though they confirmed a possible link between the Johnson jabs and extremely rare cases of blood clots and thrombosis.

READ MORE JOHNSON VACCINES ARRIVE IN COSTA BLANCA AND VALENCIA AREAS

VACCINATION CENTRES RUN OUT OF VIALS ON COSTA BLANCA AND VALENCIA

This site uses Akismet to reduce spam. Learn how your comment data is processed.